# SDR 01FDEA00353

- Difficulty date: May 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 66,941 hours, 19,126 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pushrod
- Condition: Bent
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPOILERS WOULD NOT DEPLOY INFLT.  HANDLE WOULD NOT MOVE MORE THAN 1/3 DOWN.  REMOVED AND REPLACED THROTTLE INTERLOCK PUSHROD ASSY PER MM 27-62-01-2-1.  SYS CK NORM.  OK FOR SERVICE.
